# SDR MASA2014010620837

- Difficulty date: January 5, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N929LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15029
- Aircraft time: 22,495 hours, 18,660 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Circuit Card
- Condition: Failed
- Location: Fcc
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT RUDDER UNCOMMANDED INPUT.  REPLACED NR 1 FCC CARD.
